Pain Channel
Topics & Medications
Quicklinks
Related Channels

Tramadol Withdrawl

Were you looking for information about Tramadol Withdrawal? Tramadol withdrawl is a common misspelling of tramadol withdrawal.
 
If you suddenly stop taking tramadol hydrochloride (Ultram®), you may experience withdrawal symptoms, such as hallucinations, diarrhea, and burning or tingling sensations. Withdrawing from tramadol can be extremely unpleasant. It can be so uncomfortable that people start taking the drug again in order to relieve withdrawal symptoms. In order to limit withdrawal, you should not stop taking tramadol "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize tramadol withdrawal symptoms.
 
(Click Tramadol Withdrawal for the full eMedTV article, which takes a detailed look at these and other withdrawal symptoms and explains what your healthcare provider may recommend in order to prevent them. You can also click any of the links in the box to the right for specific information.)
 
Foods to Improve Your Fibromyalgia
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.